彩春麗,陶黃林,彭嘉昊
圍長(zhǎng)至少為5的平面圖的線性著色
*彩春麗1,陶黃林1,彭嘉昊2
(1.井岡山大學(xué)數(shù)理學(xué)院,江西,吉安 343009;2.華中科技大學(xué)數(shù)學(xué)與統(tǒng)計(jì)學(xué)院,湖北,武漢 430074)
圍長(zhǎng);平面圖;線性著色;線性色數(shù)
得
給出權(quán)值分配規(guī)則如下:
[1] Yuster R. Linear coloring of graphs[J]. Discrete Math, 1998, 185: 293-297.
[2] Raspaud A, Wang W F. Linear coloring of planar graphs with large girth[J]. Discrete Math, 2009,309:5678-5686.
[3] Dong W, Xu B G, Zhang X Y. Improved bounds on linear coloring of plane graphs[J]. Sci. China Math, 2010, 53(7): 1895-1902.
[4] Liu B, Liu G Z. New upper bounds on linear coloring of planar graphs[J]. ActaMathematicaSinica,English Series, 2012, 28(6):1187-1196.
[5] 王侃,王維凡.圍長(zhǎng)至少為5的平面圖的線性染色[J].?dāng)?shù)學(xué)研究,2011,44(1):76-85.
[6] Dong W, Lin W S. On linear coloring of planar graphs with small girth[J]. Discrete Applied Mathematics, 2014, 173: 35-44.
[7] Cai C L,Xie D Z, Yang W J. A result on linear coloring of planar graphs[J]. Information Processing Letters, 2012, 112(22): 880-884.
[8] Wang Y Q, Wu Q. Linear coloring of sparse graphs[J]. Discrete Applied Mathematics, 2012, 160: 664-772.
[9] Wang W F, Wang Y Q. Linear coloring of planar graphs without 4-cycles[J]. Graphs and Combinatorics,2013, 29: 1113-1124
LINEAR COLORING OF PLANAR GRAPHS WITH GIRTH AT LEAST 5
*CAI Chun-li1, TAO Huang-lin1, PENG Jia-hao2
(1.School of Mathematics and Physics, Jinggangshan University, Ji’an, Jiangxi 343009, China;School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan, Hubei 430074, China)
girth; planar graphs; linear coloring; linear chromatic number
O157.5
A
10.3669/j.issn.1674-8085.2021.03.002
1674-8085(2021)03-0008-04
2021-01-09;
2021-02-19
*彩春麗(1986-),女,河南商丘人,助教,碩士,主要從事圖論及其應(yīng)用研究(E-mail:caichunli_0370@126.com);
陶黃林(1981-),女,湖北黃岡人,講師,主要從事運(yùn)籌學(xué)研究(E-mail:jgsxythl@126.com);
彭嘉昊(2000-),男,江西南昌人,華中科技大學(xué)數(shù)學(xué)與統(tǒng)計(jì)學(xué)院應(yīng)用數(shù)學(xué)專業(yè)2018級(jí)本科生(E-mail:1434905468@qq.com).